I found there's a significant interaction with your drugs and you need to be under your Dr's. orders on when to take which drug. The interactions are:
Significant - Monitor Closely
Potential for significant interaction (monitoring by your doctor is likely required)
fluconazole oral and sulfamethoxazole-trimethoprim oral
fluconazole oral and sulfamethoxazole-trimethoprim oral both increase causing a dangerous abnormal heart rhythm.
I'm a little confused. SMZ/TMP is not for a vaginal yeast infection. It is an antibiotic and can cause yeast infection, so if they wrote both drugs at the same time (usually given for urinary tract infection and diflucan given for the yeast infection the antibiotic causes), the SMZ/TMP should have been taken first then the diflucan. If the two events were unrelated and you had already taken the diflucan then was prescribed the antibiotics then I would ask the pharmacist how soon you can take abx (antibiotics). If you have an infection, it is important to take asap before infection gets worse, especially if it is UTI (urinary tract infection) as they can lead to sepsis (life threatening blood infection) if ignored too long so ask either your doctor to clarify or ask the pharmacist!
- Diflucan Information for Consumers
- Diflucan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diflucan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2010 • 1 answer
Posted 20 Nov 2012 • 2 answers
Posted 27 Aug 2014 • 1 answer
Posted 18 Oct 2015 • 0 answers
Diflucan - every since I got my gallbladder removed a month ago I've had a vaginal yeast infection,?
Posted 14 Jul 2016 • 0 answers